# SDR M7KA0718084290

- Difficulty date: August 4, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N848MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4290
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164950
- Part serial: 3034
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT OPERATIONS BLEED VALVE WAS CLOSING LATE AND OPENING TOO EARLY. A SERVICEABLE BLEED VALVE WAS INSTALLED. NO FURTHER DEFECT NOTED. SUSPECT ANEROID BELLOWS LOST CALIBRATION. THIS IS A RARE FAILURE FOR THIS PART. (K)
